# SDR WX0A1900010074192

- Difficulty date: July 21, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 6000-0027: R/H WING TRAILING EDGE UPPER SKIN BETWEEN RIB 9-11 (APPROX. WMRX 22175 TO WMRX 2549.926) REPAIR TO BE ACCOMPLISHED AS PER TD/80468604/051/2022#C/RH WING TRAILING EDGE UPPER SKIN BETWEEN RIB 9-11 (APPROX WMRX 2217.5 TO WMRX 2549.926) PERMANENTLY REPAIRED PER AIRBUS DOSSIER #80468604, TECHNICAL DISPOSITION TD/80468604/051/2022#C, REPAIR INSTRUCTIONS R572-58944 ISSUE E, R572-58943 ISSUE E, R572-58483 ISSUE C AND ERO #R5721-0111 REV.00. MAJOR REPAIR CATEGORY B PER RDAF #80468604/030/2022#A. REFER TO NRC 4001945-6000-0022 FOR SHORING. REFER TO AIRBUS DOSSIER # 80468604 FOR MORE DETAILS (ADMINISTRATIVE DOSSIER). SEE AWS FOR REPAIR STEPS AND ACCESS DETAILS.  "
